Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

How can I reduce flab around tummy, swollen face and fever after intake of wysolone 30 for a period of 2 months ?

i m taking wysolone 30 mg last 2 month now i can see the side effect my face is swollen my has become round i gain the weight my tummy has comeput i am having a fever last 15 days please suggest how to overcome from all these things
Asked On : Sun, 26 Feb 2012
Answers:  2 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
HELLO
WELCOME TO HCM
DEAR PRIYANKA
FOR WHAT YOU ARE TAKING THIS MEDICATION THAT TOO THIS HIGH DOSE FOR 2 MONTHS ?
IT HAS A VERY BAD EFFECT ON YOUR HEALTH IF TAKEN WITH OUT ADVISE.
ARE YOU TAKING IT WITH OUT ANY ADVISE.
ALL ABOVE PROBLEMS ARE SIDE EFFECT OF YOUR TABLET BUT YOU DONT STOP TAKING TABLET SUDDENLY.
IT IS A POTENT STEROID TABLET IF AT ALL YOU WANT TO STOP IT YOU NEED TO TAPPER THE DOSES AND STOP IT NEVER STOP IT ABRUPTLY. YOU HAVE FEVER SINCE 1 WK IT MIGHT BE DUE TO INFECTION AS THIS TABLET REDUCES YOUR IMMUNITY AND MAKE YOU PRONE FOR INFECTIONS.
I WOULD LIKE TO ASK YOU TO MEET THE DOCTOR AS SOON AS POSSIBLE AND DO AS ADVISED.
DONT STOP OR START ANY MEDICATION RIGHT NOW YOUR SELF.

TAKE CARE OF YOUR SELF

REGARDS
DR VIKAS PODDAR
Answered: Sun, 26 Feb 2012
I find this answer helpful
  Anonymous's Response
Well dear, it is still unknown for what purpose you are plunged to take this type strong and potent steroid that too 30mg and that is why you are been in gaining weight by accumulation unnecessary fat deposits around your tummy and been in feeling of swelling over and around the face and for of fever which may be of viral type which needs remedial measure and wish you good luck for enjoy stress free life.................
Answered: Sun, 26 Feb 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor